RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 5(179), Page 238 (Mi umn4436)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the problem of measures on a uniform space

V. P. Fedorova


Full text: PDF file (101 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.01.1974

Citation: V. P. Fedorova, “On the problem of measures on a uniform space”, Uspekhi Mat. Nauk, 29:5(179) (1974), 238

Citation in format AMSBIB
\Bibitem{Fed74}
\by V.~P.~Fedorova
\paper On the problem of measures on a~uniform space
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 5(179)
\pages 238
\mathnet{http://mi.mathnet.ru/umn4436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399824}
\zmath{https://zbmath.org/?q=an:0312.28007}


Linking options:
  • http://mi.mathnet.ru/eng/umn4436
  • http://mi.mathnet.ru/eng/umn/v29/i5/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Fedorova, “$\sigma$-additive and $\tau$-additive functionals on lattices of uniformly continuous functions”, Russian Math. Surveys, 37:2 (1982), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:178
    Full text:77
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020